# SDR AALA202511285461

- Difficulty date: November 23, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D5348003820400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INTERNAL STRUCTURE FR68 UPPER CORNER LT SIDE MEASURE OF CRACK L:0.210 INCH. MAINTENANCE REPLACED LINTEL LOC BTW FR66 TO FR68 SRTG8 LT SIDE AT AFT GALLEY AREA IAW SRM 51-72-11-911-001 FOR REPLACED PROCEDURES REFER TO  NCN 5131924.
